# SDR GTIA050193

- Difficulty date: June 3, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE FRAME STATION 1418 AT STRINGER 2L CRACKED.  STOPPED DRILLED CRACK AT STATION 1418 AT STRINGER 26.  FABRICATED REPAIR DOUBLERS.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLERS.  (M)
